# SDR DALA2019110306439

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 34,421 hours, 14,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6585871) DURING INSPECTION FOUND FLOOR AISLE EMERGENCY LIGHTRS @ ROWS 18-23 INOPERATIVE. R&R BATTERY PACK AT LOC M1670. CKS GOOD. A/C OK FOR SVC. REF. B737 AMM 33-51.
